Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/101570
Title: Identities in brandt semigroups, revisited
Authors: Volkov, M. V.
Issue Date: 2019
Publisher: Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences
Citation: Volkov M. V. Identities in brandt semigroups, revisited / M. V. Volkov. — DOI 10.15826/umj.2019.2.008 // Ural Mathematical Journal. — 2019. — Vol. 5. — Iss. 2. — P. 80-93.
Abstract: We present a new proof for the main claim made in the author’s paper “On the identity bases of Brandt semigroups” (Ural. Gos. Univ. Mat. Zap., 14, no.1 (1985), 38–42); this claim provides an identity basis for an arbitrary Brandt semigroup over a group of finite exponent. We also show how to fill a gap in the original proof of the claim in loc. cit. © 2019, Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences. All rights reserved.
Keywords: BRANDT SEMIGROUP
FINITE BASIS PROBLEM
IDENTITY BASIS
SEMIGROUP IDENTITY
URI: http://hdl.handle.net/10995/101570
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85078784069
PURE ID: 12011703
fc31d2fd-c1d0-434c-be97-62d77003d25f
ISSN: 24143952
DOI: 10.15826/umj.2019.2.008
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85078784069.pdf223,4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.